# SDR CA971015010

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ferrules
- Part number: 0877
- Condition: Worn
- Location: Flap Drive Cable
- Component: Sundstrandem, 745583A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FAIR AMOUNT OF WEAR BEYOND LIMITS WAS FOUND ON THE END OF THE FERRULES OF THE SECONDARY FLAP DRIVES  IT APPEARS THAT THE BEARINGS IN THE COUPLINGS ARE SPINNING AGAINST THE FERRULES AND CAUSING THE WEAR. IT WAS NOTED THAT SEVERAL OTHER SECTIONS OF THE SECONDARY DRIVE OUTER CASINGS HAVE THE SAME WEAR ON THE FERRULE END. THE WEAR LIMITS ARE ONLY .005. THE SUBMITTER EXPECTS TO SEE A LOT OF THESE IN THE FUTURE.
